We are currently under going some heavy website maintenance. Apologies for any inconvenience caused.

If you are experiencing problems, please call us on 0800 587 9974 and we'll be happy to help.

Healthy Living - Everyday

Get 10% off your first order when you create an account with discount code WELCOME10

Night Nurse Capsules for Cold and Flu 10 Capsules

Night Nurse Capsules for Cold and Flu 10 Capsules

£3.85

Availability: In stock

You have successfully added Night Nurse Capsules for Cold and Flu 10 Capsules to your basket.

Questions? Email us or call 0800 587 9974

Night Nurse Capsules for Cold & Flu x10 The Complete Night-Time Cold & Flu Remedy What are they for? Night Nurse Capsules have been specially formulated to provide a complete night-time cold and...

flu treatment by quickly providing relief from major cold and flu symptoms including: - headache - shivers, aches and pains - runny nose - dry, tickly cough - sore throat pain By releiving cold and flu symptoms, Night Nurse Capsules help you to get a good night's sleep and to wake feeling better. How to take Adults and children aged 12 years and over: Take 2 capsules just before bedtime. Do not take Night Nurse Capsules if you have already taken 4 doses of a paracetamol-containing product during the day. Not to be given to children under 12 years of age except on medical advice. Warning! Do not exceed the stated dose. May cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink. Do not take * with other flu, cold or decongestant products at night, or with alcohol * if you have liver or kidney disease. Contains paracetamol. Do not take with any other paracetamol-containig products. Consult your doctor - before taking this medicine, if you are under yhe care of your doctor or receiving prescribed medicines, or are pregnant or breast feeding - if symptoms persist consult your doctor. Ingredients: Each capsule contains Paracetamol Ph Eur 500mg, Promethazine Hydrochloride Ph Eur 10mg,Dextromethorphan Hydrobromide Ph Eur 7.5mg. For professional advice on medicines consult your pharmacist. Keep all medicines safely away from children

Ingredients

  • PARACETAMOL 1000mg / 2 caps
  • DEXTROMETHORPHAN 15mg /2caps
  • PROMETHAZINE 20mg / 2 caps
Read More

We currently offer FREE UK Standard delivery on all orders over £35*

Standard UK delivery: from £3.25 for Royal Mail 2nd Class Tracked service, delivered within 3-5 working days.  

European delivery: from £7.00 for courier service, delivered within 5-10 working days.

International delivery: from £8.00 for courier service, delivered within 10-15 working days.

*applies to orders weighing less than 2kg. Standard charges apply to orders over 2kg.

Note: Certain product and weight restrictions apply. 

Click here for more information on delivery

Returns: We will refund or exchange any unused items in their original packaging within 7 days of delivery. 

Click here for more information on returns

Write Your Own Review

You're reviewing: Night Nurse Capsules for Cold and Flu 10 Capsules

How do you rate this product? *

  Poor Fair Average Good Excellent
Rating
  • * Required field.

Additional Information

Brand Night Nurse
YouTube Video ID No

Mistrys Healthy Options Ltd, 14 High Street, Market Harborough, Leicestershire, LE16 7NJ UK - Tel: 0800 587 9974 - Find us on Google+ - Reg in the UK No: 02222502 - W3C Compliant XHTML